# SDR SWAA2013011611492

- Difficulty date: February 21, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,888 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 176A3001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FWD WEB SPRING ASSY CRACKED AT 2EA PLACES.  BRACKET REPLACED 21 FEB 2012 PER EA 1-755-1555.  ACCOMPLISHED PERMANENT REPAIR PER BOEING DRAWING 176A3001 AND SRM 51-40-02.
